# SDR DXTA2025110305507

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0385
- Aircraft time: 1,943 hours, 1,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHTS TEST.  SEAT SIX AND SEAT EIGHT TOE KICK LIGHTS DID NOT TURN ON. OVERHEAD LIGHT ON DEVON AND SEAT 7 DID NOT TURN ON. PERFORMED EMERGENCY LIGHTS FAIL QRH CHECKLIST AND PREFORMED TWO 30 MINUTE CHARGING CYCLES. DUE TO FAILED EMERGENCY LIGHT TEST,  REMOVED AND REPLACED NR 1, 2, 3, & 4 EMERGENCY BATTERIES, OPS CHECKED GOOD, NO DEFECTS NOTED IAW AMM 33-50-06.
